RUS  ENG
Full version
JOURNALS // Doklady Rossijskoj Akademii Nauk. Mathematika, Informatika, Processy Upravlenia // Archive

Dokl. RAN. Math. Inf. Proc. Upr., 2024 Volume 518, Pages 75–79 (Mi danma553)

MATHEMATICS

Compactification of spaces of measures and pseudocompactness

V. I. Bogachevabcd

a Lomonosov Moscow State University, Moscow, Russia
b National Research University Higher School of Economics, Moscow
c St. Tikhon's Orthodox University, Moscow
d Moscow Center for Fundamental and Applied Mathematics

Abstract: We prove pseudocompactness of a Tychonoff space $X$ and the space $\mathcal P(X)$ of Radon probability measures on it with the weak topology under the condition that the Stone–Čech compactification of the space $\mathcal P(X)$ is homeomorphic to the space $\mathcal P(\beta X)$ of Radon probability measures on the Stone–Čech compactification of the space $X$.

Keywords: Stone–Čech compactification, space of Radon probability measures, weak topology, pseudocompactness.

UDC: 517.518.11, 515.122.252

Received: 27.03.2024
Revised: 01.08.2024
Accepted: 01.08.2024

DOI: 10.31857/S2686954324040111


 English version:
Doklady Mathematics, 2024, 110:1, 357–360

Bibliographic databases:


© Steklov Math. Inst. of RAS, 2025